# SDR AU000731

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Stuck
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) NR 3 ENGINE THRUST LEVER STUCK AT CRUISE POWER. INVESTIGATIONCOULD FIND NO CAUSE OF DEFECT.
